# SDR FDEA2020062541324

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 83,986 hours, 16,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR REMOTE PRESSURE INDICATOR INOP.  PER MEL 25-61-02, VERIFY AND RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQAUTE ONCE EACH FLIGHT DAY.  IDENTIFIED PARTS INDICATOR LAMP ASSY.
